Ecstasy

What is Ecstasy?

Ecstasy – It is 3,4-methylene-dioxymethamphetamine (MDMA) – is one of the most controlled drug used in clubs, concerts and parties. It causes marked depletion of 5-HT from brain tissue in the first few hours following drug administration giving euphoria, changes in perception (sound &light), a reduction in defensiveness (negative affect), emotional openness, empathy.

Questions and answers on "Ecstasy"

Do illicit drugs like Ectstacy and cocaine interfear with the effectiveness of the birth control pill? I am aware that anti biotics can sometimes...

doctor1 MD

Brief Answer:
Drugs like ecstasy and cocaine do not interact with birth control pills

Detailed Answer:
Hi Jacquilev,
Thanks for writing in to us.

I...

Read Full Thread   Ask a Doctor Now

Im 31 and female and took ecstasy for the first time about 6 hours ago. Now I'm feeling extremely nauseous, really dizzy/lightheaded and shaky....

doctor1 MD

Brief Answer:
Short term side effects

Detailed Answer:
Dear Ma'am , I have gone through your question and I understand your concerns.. ecstasy has...

Read Full Thread   Ask a Doctor Now

Recent questions on  Ecstasy

doctor1 MD

i am 18 years old male and my hair started falling when i was 16.I had a lot of use of antibiotics when 16 due to chronic throat.moreover i have...

doctor1 MD

Im 31 and female and took ecstasy for the first time about 6 hours ago. Now I'm feeling extremely nauseous, really dizzy/lightheaded and shaky....

doctor1 MD

Continued heart palpitations after ingestion of mdma/ speed roughly 7 hours ago. Have not been able to sleep nor speak. Am currently on...

doctor1 MD

I have acid reflux-very intense. I missed my dosAge of Omrazole today. I've taken 2 peps ifs. In the last hour. They are beginning to work. Can I...

doctor1 MD

Hello, I wanted to know wether I can take Ecstasy whilst using Azathioprine to treat Ulcerative Pan-Colitis? I m well aware that taking...

doctor1 MD

i am 33 years old and my problem is too much hair falls.i am losing a lot of hairs .i feel like i am ill and dying.cause at my age,this is the...

doctor1 MD

I have an embarrassing question, it has to do with my sex life. I am a 20 year old female I am a lesbian and I noticed that I am never satisfied or...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Lab Tests